# SDR 2021FA0000327

- Difficulty date: November 14, 2021
- Submitted: November 18, 2021
- Operation: General aviation
- Aircraft: N346FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500090
- Aircraft time: 8,896 hours, 5,910 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: M
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

DIVERTED DUE TO CABIN ALTITUDE PRESSURIZATION INCREASING AT A RATE OF 800FT PER MINUTE. THE CREW IMMEDIATELY INSTRUCTED ATC THEY NEEDED TO DESCEND. THE PRESSURIZATION RATE WAS NOT DECREASING DURING DESCENT, CAUSING THE CREW TO DECLARE AN EMERGENCY. THE CABIN ALTITUDE WENT ABOVE 10,000FT AND THE AIRCRAFT WENT INTO EMERGENCY DESCENT. ONCE THEY DESCENDED TO 15,000FT THE CABIN RATE BEGAN DECREASING TO THE PROPER PRESSURIZATION. AIRCRAFT LANDED WITHOUT INCIDENT AT KJAX. REPLACED PRESSURE RELIEF VALVE WITH A NEW GASKET IAW PHENOM 300 AMM 21-31-04/400. OPS, PRESSURIZATION, AND LEAK CHECK GOOD. P/N 103918-2; S/N 13918-00622.
